MAUDE Adverse Event Report: ARKRAY, INC. RELION PRIME BLOOD GLUCOSE SYSTEM

ARKRAY, INC. RELION PRIME BLOOD GLUCOSE SYSTEM
Model Number 701103
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history records were reviewed and no anomalies were detected.Meter and test strips involved in incident were not returned by the customer.Retain strips and qs meter were evaluated and performed to specification.No failure detected.
 
Event or Problem Description
Caller indicated the relion prime meter was giving variable readings.Contacted customer to gather more information.Customer stated he received a reading of hi and lo in about 10 minutes.He was upset about not receiving the order for control solution.He was also upset that it did not arrive with the other replacement meter that was shipped back on (b)(6) 2017.I searched the history and saw we received the control solution request through relion.Com.I explained the process how it works when he calls in to request the solution and that the request were separate.He then proceeded to explain his disliking for the meter.I apologized and explained that because of the reading hi and lo within a 10 minute time frame that i would need to complete an incident report.He continued to ask me why? what for? i tried again to explain because we have to report details to the fda and our replacement process.He refused to give me any information or answer any of my questions.He stated that the questions are too personal and that it's his important information.I will complete the incident report with the details that i have.The customer is very uncooperative and unwilling to answer the questions from the incident report.He stated i don't know and "unknown" to my questions.However, customer is willing to accept replacement meter with replacement bottle of test strips and control solution.Controls not used.

Brand Name
RELION PRIME BLOOD GLUCOSE SYSTEM
Common Device Name
RELION PRIME BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
ARKRAY, INC.
57 nishiaketa-cho
higashi-kujo, minami-ku
kyoto 601-8045,
JA 
MDR Report Key6507268
Report Number1832816-2017-00002
Device Sequence Number1330799
Product Code NBW
UDI-Device Identifier00605388022936
UDI-Public00605388022936
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091102
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2018
Device Model Number701103
Device Catalogue Number701103
Device Lot Number021317C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2017
Initial Report FDA Received Date04/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR